# SDR SWAA2021052765671

- Difficulty date: April 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 767 AND BS 727 S-25R WL 154.5 AT AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 S-25R WL 154.5 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #146A7500 REV:-MATERIAL USED P/N:BAC1496-377
